Due to Robin(husband) having Heart failure ,COPD ,and Asthma the PARKINSON Consultant has decided to taken him off all his meds, he has now got groin and knee pain also shortness of breath in the morning is this another symptom of Parkinson’s I cannot tell he has so much going on medically some advise would be good thanks.
Hello @Jenny1and a warm welcome back to the forum.
Unfortunately, without medical training, it is not possible to say what may be causing these symptoms so in circumstances such as these we would always recommend talking to a qualified health professional as soon as possible to be sure.
If you need further support please feel free to contact our free helpline - our trained advisers can provide information and support on all aspects of life with Parkinson’s and can even put you in touch with one of our trained Parkinsons nurse advisers. Our helpline is open Mon-Fri 9am-7pm and Sat 10am-2pm. You can reach us on 0808 800 0303 or at [email protected]
Please do feel free to continue using the forum as a source of information and support
Forum moderation team
Sounds unusual to be taken off all medications? Surely he’s going to have withdrawal symptoms like that? I agree with previous post and suggest you talk to the nurse or his doctor asap. I’m surprised but I’d hope there was a good reason.